About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 453193, 20 pages
http://dx.doi.org/10.1155/2012/453193
Research Article

How to Implement Return Policies in a Two-Echelon Supply Chain?

1School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, China
2School of Management, Huazhong University of Science and Technology, Wuhan, Hubei 430074, China

Received 3 September 2012; Accepted 5 November 2012

Academic Editor: Xiang Li

Copyright © 2012 Wei Hu and Jianbin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jian Liu, and Yong He, “Coordinating a Supply Chain with Risk-Averse Agents under Demand and Consumer Returns Uncertainty,” Mathematical Problems in Engineering, vol. 2013, pp. 1–10, 2013. View at Publisher ยท View at Google Scholar